# SDR SIMA20150330002

- Difficulty date: March 30, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 40,608 hours, 34,265 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR EXCEPTIONALLY DIFFICULT TO OPEN & CLOSE.  LUBRICATED ACTUATING & LOCKING MECHANISM ON MAIN CABIN DOOR IAW AMM 52-18-00.  OPENING & CLOSING GOOD IAW AMM 52-18-00-820-801A.
